# SDR SIMA20230921001

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N453YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000879
- Aircraft time: 5,459 hours, 3,984 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH "BRK LH FAULT" AND "BRK RH FAULT" MESSAGES APPEARED FOR ABOUT 16 SECONDS THEN EXTINGUISHED AFTER CLEARING RUNWAHY "BRK OVERHEAT" APPEARED. HAD CFR INSPECT BEFORE TAXIING TO GATE. ALL BRAKE TEMPS RETURNED TO NORMAL. RIGHT INBOARD TEMP INDICATED OVER 400 DEGREES. AFTER ALL OTHERS WERE IN THE LOW GREEN OF SCALE./CFR INVOLVED/NO EMRGY/NO INJURIES-C/A-PERFORMED HIGH ENERGY STOP INSP IAW ERJ 175 AMM 05-50-12. NO DEFECTS NOTED. A/C OK FOR SERVICE.
